# SDR VTZA95147

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 7603 · Power Lever
- Part: Flt Idle Baulk
- Part number: T412AL3001C
- Condition: Failure
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 8014 - IAD-MGW - DURING CLIMB-OUT THE GEAR WOULD NOT RETRACT WHEN HANDLE SELECTED UP.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE FLIGHT IDLE BAULK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
